How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Cardiology
Satisfied Customers: 6480
Experience:  Trained in multiple medical fields for many years.
20084961
Type Your Cardiology Question Here...
khagihara is online now
A new question is answered every 9 seconds

Dear Doctor ,i suffer from anxiety and i take medications

Customer Question

Dear Doctor ,i suffer from anxiety and i take medications for it along with concor 2.5 once daily to control my palpitations .i want to ask something does smoking also pushes more to palpitations and caffeine do you think if stopping them my situation will be better ?
Submitted: 6 months ago.
Category: Cardiology
Expert:  khagihara replied 6 months ago.
Both nicotine and caffeine can worsen anxiety. you should stop them.